Rigidity of fibrations
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 291-299.
@incollection{AST_2009__323__291_0,
     author = {Vit\'orio Pereira, Jorge and Sad, Paulo},
     title = {Rigidity of fibrations},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1203.37082},
     mrnumber = {2647976},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__291_0/}
}
TY  - CHAP
AU  - Vitório Pereira, Jorge
AU  - Sad, Paulo
TI  - Rigidity of fibrations
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__323__291_0/
UR  - https://zbmath.org/?q=an%3A1203.37082
UR  - https://www.ams.org/mathscinet-getitem?mr=2647976
LA  - en
ID  - AST_2009__323__291_0
ER  - 
%0 Book Section
%A Vitório Pereira, Jorge
%A Sad, Paulo
%T Rigidity of fibrations
%B Équations différentielles et singularités. En l'honneur de J. M. Aroca
%E Cano F.
%E Loray F.
%E Moralez-Ruiz J. J.
%E Sad P.
%E Spivakovsky M.
%S Astérisque
%D 2009
%N 323
%I Société mathématique de France
%G en
%F AST_2009__323__291_0
Vitório Pereira, Jorge; Sad, Paulo. Rigidity of fibrations, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 291-299. http://www.numdam.org/item/AST_2009__323__291_0/

[1] M. Brunella - Birational geometry of foliations, Monografías de Matemática, Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro, 2000. | MR | Zbl

[2] M. Brunella, "Invariance par déformations de la dimension de Kodaira d'un feuilletage sur une surface", in Essays on geometry and related topics, Vol. 1, 2, Monogr. Enseign. Math., vol. 38, Enseignement Math., 2001, p. 113-132. | MR | Zbl

[3] C. Camacho & P. Sad - "Invariant varieties through singularities of holomorphic vector fields", Ann. of Math. (2) 115 (1982), p. 579-595. | DOI | MR | Zbl

[4] D. Cerveau & A. Lins Neto - "Holomorphic foliations in 𝐂P(2) having an invariant algebraic curve", Ann. Inst. Fourier (Grenoble) 41 (1991), p. 883-903. | DOI | EuDML | Numdam | MR | Zbl

[5] S. C. Coutinho & J. V. Pereira - "On the density of foliations without algebraic invariant sets", J. reine angew. Math. 594 (2006), p. 117-135. | MR | Zbl

[6] W. Fulton - Algebraic curves, Mathematics Lecture Note Series, Benjamin, 1969. | Zbl

[7] J. Harris - Algebraic geometry, Graduate Texts in Mathematics, vol. 133, Springer, 1992. | MR | Zbl

[8] J. Harris & I. Morrison - Moduli of curves, Graduate Texts in Mathematics, vol. 187, Springer, 1998. | MR | Zbl

[9] J. P. Jouanolou - Équations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, 1979. | MR | Zbl

[10] A. Lins Neto - "Foliations on P(2) with invariant algebraic curve and radial singularities", Rev. Semin. Iberoam. Mat. Singul. Tordesillas 2 (1998), p. 29-35. | MR

[11] L. G. Mendes & P. Sad - "On dicritical foliations and Halphen pencils", Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002), p. 93-109. | EuDML | Numdam | MR | Zbl

[12] L. G. Mendes & M. Sebastiani - "Sur la densité des systèmes de Pfaff sans solution algébrique", Ann. Inst. Fourier (Grenoble) 44 (1994), p. 271-276. | DOI | EuDML | Numdam | MR | Zbl

[13] J. V. Pereira & P. Sad - "On the holonomy group of algebraic curves invariant by holomorphic foliations", Ann. Mat. Pura Appl. (4) 185 (2006), p. 257-271. | DOI | MR | Zbl

[14] P. Sad - "Regular foliations along curves", Ann. Fac. Sci. Toulouse Math. (6) 8 (1999), p. 661-675. | DOI | EuDML | Numdam | MR | Zbl